Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalizations of accretivity for nonlinear mappings of Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 78 (1972), 93-98
MSC (1970): Primary 47H15, 47H10; Secondary 47H05
DOI: https://doi.org/10.1090/S0002-9904-1972-12872-6
MathSciNet review: 0293468
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 867-874. MR 38 #580. MR 232254
  • 2. F. E. Browder, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 875-882. MR 38 #581. MR 232255
  • 3. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part 2, Amer. Math. Soc., Providence, R.I. (to appear). MR 405188
  • 4. T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520. MR 37 #1820. MR 226230
  • 5. T. Kato, Accretive operators and nonlinear evolution equations in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part 1, Amer. Math. Soc., Providence, R.I., 1970, pp. 138-161. MR 271782
  • 6. R. H. Martin, Jr., A global existence theorem for autonomous differential equations in a Banach space (to appear).
  • 7. B. N. Sadovskiǐ, On a fixed point principle, Funkcional. Anal. i Priložen. 1 (1967), no. 2, 74-76. (Russian) MR 35 #2184. MR 211302
  • 8. C.-L. Yen, The range of m-dissipative sets, Bull. Amer. Math. Soc. (to appear). MR 290211

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 47H10, 47H05

Retrieve articles in all journals with MSC (1970): 47H15, 47H10, 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12872-6

American Mathematical Society